# SDR YYFA20141214001

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 42 hours, 42 cycles
- Engine: Pwa JT8D219
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KTS DUE TO FLASHING OIL PRESS FLIGHT AT 56PSI DURING TAXI IN OIL PRESS AT 53 PSI, ALL OTHER PARAMETERS NORMAL.  LT ENG R & R OIL PRESS TX IAW AMM 79-33-01.  PERFORMED HIGH TEMP POWER ENG RUN N1 92% OIL PRESS WITHIN LIMITS AT 52 PSI.
